Expand icon Search icon File icon file Download

Items where Author is "Smit Vega Garcia, Mariana"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Akman, Murat and Banerjee, Agnid and Smit Vega Garcia, Mariana (2021) On a Bernoulli-type overdetermined free boundary problem. Annales Fennici Mathematici, 46 (2). pp. 601-618. DOI https://doi.org/10.5186/aasfm.2021.4639

This list was generated on Fri May 24 06:09:21 2024 BST.